# SDR DALA2021122808119

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 R/H WING #10 SLAT UPPER SURFACE SUSPECT CRACK AROUND THE FWD END #1 RIVET FROM 40 IN TO I/B EDGE. CORRECTIVE ACTION: REPAIRED AS PER B767-300 SRM57-43. (2065854)
